# SDR ASAA2018032424021

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 30,275 hours, 9,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATED, BUT DOES RESET. ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROL BITE IAW AMM 21-61-00 FOUND LH PACK TCV VALVE FAULT, PERFORMED VERIFICATION, NO FAULTS NOTED.
